# SDR SWAA2024120547326

- Difficulty date: October 10, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 58,507 hours, 35,058 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 16L LOCATED STA294.5 AT PASSENGER CABIN 2024-633634<[01] ON STEP 6; TOOL USED: EDDY CURRENT EQUIPMENT; PN: NORTEC 600D; SN: 190023010; DUE DATE: 05-AUG-25;[02] PERFORMED PERMANENT REPAIR ON STRINGER 16L LOCATED BTW STA277 AND STA 294.5 AT FWD GALLEY AREA I.A.W B737-700 SRM 53-00?03-2R-1 REPAIR 1 SEE INDIVIDUAL SIGN OFF BELOW;[03] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGN OFF BELOW.
